Confused

Confused

Hi All,

I started with pain and swelling in my feet and hands in December 13,saw my gastro consultant on the 14th Jan this year and he referred me to Rheumatology. I now have joint pain everywhere,saw the Rheumatologist on friday who says I have Inflammatory Arthritis in relation to my Crohns Disease (which I have had no problems with since a bowel resection in 2008 and not on any medication) she gave me a 80mg Kenalog injection which has made me feel worse could I be having a cortisone flare ?

Last edited by

3 Replies

oldestnewest
  • Hello

    Crohns can be related to RA, although you may need medications to suppress your pain, so you will need to discuss these medications with GP and Specialist.

    Good Luck

    BOB

  • I agree with Bob, but just to say thinking of you and hope you get sorted quickly. Love the photo. X

  • Spondyloarthritis also goes alongside crohns and other other inflammatory bowel diseases, and probably more often than RA does (because spondyloartrhtitis seems to have much more definite links to the gut). Good that your rheumatologist has identified the possiblity.

    Steroids can give a flare immediately, but that should relieve very quickly. If it doesn't, then it might be that the flare you are having is a bit much for the amount of steroid to control properly. Report back to your doctor if things don't start coming right.

You may also like...